# SDR IXXA2022050305

- Difficulty date: April 11, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N714AX
- Make and model: Boeing 767223
- Aircraft serial: 22314
- Aircraft time: 89,334 hours, 27,843 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Torque Tube
- Part number: 113T22505
- Part serial: 149288
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H I/B FLAP #4 TORQUE TUBE FOUND PITTED AND WORN BEYOND LIMITS
